# SDR CALA2025031402822

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 87,655 hours, 11,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED ENTRY DOOR 1R GIRT BAR HOOKS REF AMM 53-11-01 TO FOM ASSOC. W/ PARENT LP PLACED GIRT BAR HOOKS IN POSITION, BOTH STILL NEED TO BE TORQUED IAW 52-11-00 ADD EMP:U409276 PARTS ORDERED TO HANGAR DROP OFF. REINSTALLED GRIT BAR FITTING TO MARK LOCATION. ARMED FEATURE OPS NORMAL PER AMM 53-11-01 COMPLIED WITH RII REQUIREMENTS PER GMM 9-25-05. AND AMM 52-11-18-200-801.
